Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

X-c/t withdrawal day 10-omg this is a B - what can I do ...what helps? Bad day


[...]

Recommended Posts

Woke up adrenaline pumping, nauseated, had a meltdown, have had GI issues everyday.

10 days of c/t also stopped the lunesta I was taking too.

I am not doing well at all. I cried all morning, anxiety.  I had no idea withdrawal could happen after only a few months use.

Suggestions ? Anyone try Ashwaganda ? I’ve tried tea and ginger lozenges. Nothing tastes right I’ve lost weight.

Why are mornings absolutely the worst ? I took a short walk, sat outside in the sunshine, nothing is helping today.

When can I expect to get over the hump? I thought by 2 weeks out which is a few more days I would be through the worst of it.

Day 4 was horrendous, but today is pretty bad too.

What can I do to make this less painful....

Link to comment
Share on other sites

Hi tmk! I also c/t Xanax. I’m on day 11. Some days are worse, some are better. I only used Xanax for 4 1/2 months total. The mental symptoms have been the worst for me. But we will get through this. One day at a time. Sometimes one moment at a time. Just wanted you to know you are not alone.
Link to comment
Share on other sites

Lord I hope so, I mean it’s got to get better right, I’m glad I figured out I was prob in withdrawal after finding BB

I literally thought maybe I had covid cause I was having all sorts of crazy issues, or IBS. Geez

I’m so mad I ever tried any of these drugs. We can do this, thank god we weren’t on them for longer.

After reading posts on BB I’m kinda terrified.

Link to comment
Share on other sites

Don't be terrified. What you're going through now... it's probably not going to get worse than this. But it could be a little while before you're completely better. I recommend avoiding stressful situations as much as possible, trying to get a little daily exercise and being careful with your diet. Processed foods and sugary foods are the worst. I mean, some of us develop issues tolerating certain foods or can't prepare fresh foods for whatever reason. If that's you, do what you need to do. I just mean that if you can avoid these, it's better.

 

Vaporizing high CBD hemp flower in a dry herb vaporizer will probably help a lot of your symptoms. Cannabis with THC in will help some people even more, although it doesn't seem to be for everyone. I have found nothing else apart from cannabis/hemp to be anywhere near as effective without being problematic to withdraw from or having other issues.

Link to comment
Share on other sites

Cold turkey is rough but survivable, I'm here as proof and my suggestion is to educate yourself as much as you can about what's happening to you so you won't be so afraid, fear is one of our biggest symptoms so try to learn the reason behind your symptoms.

 

Read chapter 3 of  The Ashton Manual so you can see your symptoms and why you feel them.

 

And check out these posts so you'll have an idea of why you're feeling like you are.

 

Four Phases of Withdrawal-Where Are You?

 

What is happening in your brain

Link to comment
Share on other sites

Pamster thank you so much

I just read all the articles and Your story as well

Thank you for being here and offering encouragement- you have a gift - much love 💕

Link to comment
Share on other sites

×
×
  • Create New...